# SDR IPXA2016042002403

- Difficulty date: March 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING FIXED L/E EXISTING REPAIR DOUBLER CHAFE DAMAGE XOS 734 - 768.  REPAIRED REPAIR DOUBLER IAW EA 011-5730-01-A6207, REV IR AND EO MD11-5730-60417-A.
